# SDR IPXA2017040415802

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 52,352 hours, 16,925 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guard
- Condition: Missing
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR HANDLE SAFETY GUARD MISSING.  R & R MAIN DOOR ARMING LEVER HINGED COVER PER AMM 20-11-00 AND 52-12-02-004-001.
